# SDR AWXA0000336

- Difficulty date: May 25, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 39,774 hours, 28,595 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6573743
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, MAIN CABIN FS 503C AT END OF STR 16R HAS CRACKED FASTENER.  REPAIRED CRACKED STRINGER IAW 53-30-03 PG 201.  MATERIAL USED STRINGER BAC 1498-139, ANGLE 7075 T6 X .040, CHANNEL 7075 T6 X .040, AND SHIM 7075 T6 X .050, REMOVED AND INSTALLED PARTS IAW 737 SRM 51-70-02.
